# SDR USAASB02193

- Difficulty date: October 25, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EMERGENCY LIGHT OVER THE AFT LEFT ENTRY DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
